Optimizing over a slice of the bipartite matching polytope

Leclerc, Matthias (1989) Optimizing over a slice of the bipartite matching polytope.
Published in: Discrete mathematics Vol. 73 (1-2). pp. 159-162.

Abstract

We discuss a special case of the Exact Perfect Matching Problem, which is polynomially solvable. A good algorithm is given.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr86-034
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 24 Oct 2011 14:27
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/34